strange side effects from entocort

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ne Ne
Regular Member


Date Joined Apr 2008
Total Posts : 243
   Posted 4/17/2008 5:52 AM (GMT -7)   
confused I took and had my adrenal gland tested and its low so its not working doctor said its from the entocort. He said it shouldn't be but he won't do anything, and told me not to worry.My back always hurts at my kidney area.Has any one ealse had this problem???





Ne Ne



49 Female diagnosed CD june 07
drugs asacol 2x3 a day, entocort 1x3 a day, lotrel for high BP, omeprazole for stomach, potaseum, one a day crohn's & colitis therapy, calcium & vit D, lomotil for lose stools, tramadol for pain, started humira in Feb 08

FallColors
Veteran Member


Date Joined May 2007
Total Posts : 1220
   Posted 4/17/2008 6:12 AM (GMT -7)   
Hello Ne Ne,

This drug is known to effect the adrenal gland. I really suggest you get a second opinion from another Doctor who is experienced with CD. Also, you just can't stop taking it -- you have to reduce the dose slowly. I am concerned that your Dr. is keeping you on a drug after the test showed low function. Maybe it isn't the entocort, but there are other drugs you can take that don't have the risk. Please see another Dr. very soon.

Let us know how it goes for you!

Ne Ne
Regular Member


Date Joined Apr 2008
Total Posts : 243
   Posted 4/18/2008 6:48 AM (GMT -7)   
sad My doctor sent me to phycial therapy for my back the therapist could not find anything wrong with my back where it hurts. So I made up my mind to see another doctor. went and talked to a doctors nurse she seem to understand I don't have the CD under control yet. I told her about the adrenal gland and told her my doctor will not do anything, she just rolled her eyes. I think I might have found my new doctor. Where I live its a very small area,not to much to pick through and you can't upset them or you can't even go to the hospital they own it. So I've had a hard time making my dissection. But keep your fingers crossed I know I am.......


Ne Ne eyes

way2tired
Regular Member


Date Joined Nov 2007
Total Posts : 68
   Posted 4/18/2008 8:30 AM (GMT -7)   
So strange that I should read this today as I was just telling my husband last night that my back hurts on the right side and I was wondering if I had a kidney infection. I have been on entocort since dec.  Does it bother you more if you sit up for a long time?...

Ne Ne
Regular Member


Date Joined Apr 2008
Total Posts : 243
   Posted 4/18/2008 9:12 AM (GMT -7)   
I seem to have pain in my back most of the time, it can wake me up for a sound sleep. I hope your doctor will test you and help you , from what I have read it can get really bad if it goes untreated. I 'm always looking on the computer for everything my doctor blew it off because I don't have all the symptoms. And the tramadol+tyenol together won't take the pain away eat does help though.




Ne Ne
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 12:58 AM (GMT -7)
There are a total of 2,735,199 posts in 301,283 threads.
View Active Threads


Who's Online
This forum has 151386 registered members. Please welcome our newest member, Kier.
205 Guest(s), 3 Registered Member(s) are currently online.  Details
THE HAPPY TURTLE, Girlie, pressurehead


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer